# SDR SWIA202162050

- Difficulty date: September 10, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP( 601R318058-1) ON INTERCOSTAL DD7A IS CORRODED AFT SIDE      (C-CHECK RO 10/29/2021)    REMOVE AND REPLACED CLIP IN INTERCOSTAL DD7 AFT SIDE REF DWG 601R31702 REV N, CRJ700 SRM 51-42-06-001-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY
